LOCAL PRE-HAUSDORFF EXTENDED PSEUDO-QUASI-SEMI METRIC SPACES


Creative Commons License

Baran T. M. , KULA M.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.68, no.1, pp.862-870, 2019 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 68 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.31801/cfsuasmas.484924
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.862-870

Abstract

In this paper, we characterize local pre-Hausdorff extended pseudo-quasi-semi metric spaces and investigate the relationships between them. Finally, we show that local pre-Hausdorff extended pseudo-quasi-semi metric spaces are hereditary and productive.